MAUDE Adverse Event Report: BIOMET 3I 3I T3 WITH DCD TAPERED IMPLANT 5/4 X 8.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3 WITH DCD TAPERED IMPLANT 5/4 X 8.5MM; DENTAL IMPLANT
Model Number BNPT5485
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sinus Perforation (2277)
Date of Event 10/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).
 
Event or Problem Description
Doctor reported he placed the implant in a dens surface, but little perforation of sinus, so implant was removed.Tooth location 26 (fdi).
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One 3i t3® with dcd® tapered implant 5/4 x 8.5mm (bnpt5485) was returned for investigation.Visual evaluation of the as returned product identified some signs of use and debris attached to the external threads but no apparent malfunction.The device could not be functionally tested for the reported failures (perforated sinus), however, measurements were taken using a caliper.Device history record (dhr) review was completed for the subject lot number 2019080063.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot (2019080063) using keyword perforated sinus and no other complaint was found.Therefore, based on the available information and dimensional analysis, device malfunction did not occur.Additionally, the reported events could not be verified since they are medical conditions.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3 WITH DCD TAPERED IMPLANT 5/4 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11971038
Report Number0001038806-2021-00965
Device Sequence Number4242791
Product Code DZE
UDI-Device Identifier00844868028383
UDI-Public(01)00844868028383(17)241008(10)2019080063
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2024
Device Model NumberBNPT5485
Device Catalogue NumberBNPT5485
Device Lot Number2019080063
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/17/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR